Research Repository

Some inequalities relating upper and lower bounds for the Riemann-Stieltjes integral

Dragomir, Sever S and Pearce, Charles (2009) Some inequalities relating upper and lower bounds for the Riemann-Stieltjes integral. Journal of Mathematical Inequalities, 3 (4). pp. 607-616. ISSN 1846-579X

Full text for this resource is not available from the Research Repository.

Abstract

Some new inequalities are obtained relating to the generalized trapezoid and midpoint rules for the Riemann–Stieltjes integral with a convex integrand and monotone nondecreasing integrator. Results are deduced for the special case of weighted Riemann integrals.

Item Type: Article
Uncontrolled Keywords: ResPubID17481. Riemann–Stieltjes integral, trapezoid inequality, midpoint inequality, weighted Riemann integrals, convexity, inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 17 Oct 2011 01:22
Last Modified: 17 Oct 2011 01:22
URI: http://vuir.vu.edu.au/id/eprint/4277
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar